Posted 13 June 2013 - 12:19 AM
I took my first course of accutane a little less than 2 years ago! I had TERRIBLE acne, but it cleared me up really well! After being off of accutane for about a year, I started to break out again. Now, even though I am not nearly as bad as I was the first time around, I am at the point where taking a second course would benefit me!
I'm taking half the dosage I did the first time (I took 40 MG twice a day, but now I will be taking 40 MG once a day!) I just started today, and took my first pill! I'm hoping that (since I already had a course of accutane, my acne isn't severe right now, and I'm taking a lower dosage) that this course will go along a lot smoother! The first time I experienced a bad initial breakout and horrible side effects. Hopefully it won't be as bad this time!
If anybody wants to give me any advice or share their experience about taking a second course of accutane I would really appreciate it!
Posted 13 June 2013 - 01:00 AM
During my first course, they put me on Aripiprazole, Prednisone, and birth control. Now, I am just taking the birth control and using Aczone daily.
Posted 13 June 2013 - 10:27 PM
Posted 14 June 2013 - 01:48 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users